# SDR DALA2016032302242

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 769-788
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON REPAIR DOUBLER AND CRACKED BEYOND STOP DRILL ON FLOOR SUPPORT X 00 BETWEEN BS 788 - 769.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-30-5 51-10-4 51-10-3 PAR 14, 21 AND DWG: 9936580, REV BW.
